Skip to Main content Skip to Navigation
New interface
Journal articles

A polynomial recognition algorithm for perfect K4 - {e} - free graphs

Jean Fonlupt 1 Abdallah Zemirline 2 
1 C&O - Equipe combinatoire et optimisation
IMJ-PRG - Institut de Mathématiques de Jussieu - Paris Rive Gauche
Complete list of metadata

https://hal.univ-brest.fr/hal-00995878
Contributor : Abdallah Zemirline Connect in order to contact the contributor
Submitted on : Saturday, May 24, 2014 - 9:10:43 PM
Last modification on : Monday, March 14, 2022 - 11:08:06 AM

Identifiers

  • HAL Id : hal-00995878, version 1

Citation

Jean Fonlupt, Abdallah Zemirline. A polynomial recognition algorithm for perfect K4 - {e} - free graphs. Maghreb Math. Review, 1993, 2 (1), pp.1-26. ⟨hal-00995878⟩

Share

Metrics

Record views

97